Biblioteca de la Universidad Complutense de Madrid

On the global structure of invariant regions of flows with asymptotically stable attractors

Impacto

Giraldo, A. y Rodríguez Sanjurjo, José Manuel (1999) On the global structure of invariant regions of flows with asymptotically stable attractors. Mathematische Zeitschrift, 232 (4). pp. 739-746. ISSN 0025-5874

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

92kB

URL Oficial: http://www.springerlink.com/content/cept6432a88c12fh/fulltext.pdf






Tipo de documento:Artículo
Palabras clave:Shape theory; Topological dynamics
Materias:Ciencias > Matemáticas > Geometría
Ciencias > Matemáticas > Topología
Código ID:16879
Referencias:

N.P.Bhatia.: Attraction and nonsaddle sets in dynamical systems. J. Differential Equations 8, 229–249 (1970)

N.P.Bhatia, A.Lazer and G.P.Szego.: On global weak attractors in dynamical systems. J. Math. Anal. Appl. 16, 544–552 (1966)

N.P.Bhatia and G.P.Szego.: Stability theory of dynamical systems (Grundlehren der Math. Wiss. 161) Springer-Verlag, Berlin, 1970.

S.A.Bogatyi and V.I.Gutsu.: On the structure of attracting compacta. Differentsial’nye Uravneniya 25, 907–909 (1989) (in russian)

K.Borsuk.: Theory of Retracts (Monografie Matematyczne 44) Polish Scientific Publishers, Warszawa, 1967.

K.Borsuk.: On movable compacta. Fund. Math. 66, 137–146 (1969)

K.Borsuk.: Theory of shape (Monografie Matematyczne 59) Polish Scientific Publishers, Warszawa, 1975.

J.M.Cordier and T.Porter.: Shape theory. Categorical methods of approximation (Ellis Horwood Series: Mathematics and its Applications) Ellis Horwood Ltd, Chichester, 1989.

Dydak and J.Segal.: Shape theory: An introduction (Lecture Notes in Math. 688) Springer-Verlag, Berlin, 1978.

B.M.Garay.: Strong cellularity and global asymptotic stability. Fund. Math. 138, 147–154 (1991)

B.Gunther and J.Segal.: Every attractor of a flow on a manifold has the shape of a finite polyhedron. Proc. Amer. Math. Soc. 119, 321–329 (1993)

H.M.Hastings.: Shape theory and dynamical systems, in: N.G.Markley andW.Perizzo.: The structure of attractors in dynamical systems, (Lecture Notes in Math., vol. 668) Springer-Verlag, Berlin, 1978, pp. 150–160.

S.T.Hu.: Theory of Retracts. Wayne State University Press, Detroit, 1967.

S.Mardesic and J.Segal.: Shape theory. North Holland, Amsterdam, 1982.

J.Milnor.: On the concept of Attractor. Commun. Math. Phys. 99, 177–195 (1985)

J.W.Robbin and D.Salamon.: Dynamical systems, shape theory and the Conley index. Ergod. Th. & Dynam. Sys. 8 , 375–393 (1988)

J.T.Rogers, Jr.: The shape of a cross-section of the solution funnel of an ordinary differential equation. Illinois J. Math. 21, 420–426 (1977)

J.M.R.Sanjurjo.: Selections of multivalued maps and shape domination. Math. Proc. Cambridge Philos. Soc. 107, 493–499 (1990)

J.M.R.Sanjurjo.: An intrinsic description of shape. Trans. Amer. Math. Soc. 329, 625–636 (1992)

J.M.R.Sanjurjo.: Multihomotopy, Cech spaces of loops and shape groups. Proc. London Math. Soc. (3) 69, 330–344 (1994)

J.M.R.Sanjurjo.: On the structure of uniform attractors. Journal of Math. Anal. Appl. 192, 519–528 (1995)

P.Saperstone.: Semidynamical systems in infinite dimensional spaces (Applied Math. Sciences 37) Springer-Verlag, Berlin, 1981.

P.Saperstone and M.Nishihama.: Continuity of the limit set maps in semidynamical systems. J. Differential Equations 23, 183–199 (1977)

C.Tezer.: Shift equivalence in homotopy. Math. Z. 210, 197–201 (1992)

J.Van Mill.: Infinite-dimensional topology. North Holland, Amsterdam, 1989.

Depositado:25 Oct 2012 10:02
Última Modificación:07 Feb 2014 09:37

Sólo personal del repositorio: página de control del artículo